Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 29, NWS Kansas City, MO

July 4, 20074 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jul 4, 2007, 4:42 PM CDT for 4 counties in Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2007, 4:42 PM CDT (21:42 UTC)
Expired
Jul 4, 2007, 10:30 PM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text
Flood severity
None

Counties Clay County, MO, Jackson County, MO, Lafayette County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 49 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 5:30 PM CDTFLASH FLOODExcelsior Springs, MOEXELSIOR SPRINGS UNDERPASS GATES CLOSED DUE TO FLOODING. EAST FORK OF FISHING RIVER RISING RAPIDLY NEAR THE ELM HOTEL. OVER 5 INCHES OF RAIN REPORTED IN EXCELSIOR SPRINGS.
Jul 4, 8:30 PM CDTFLASH FLOOD1 Wnw Excelsior Springs, MO*** 1 FATAL *** 16 YEAR OLD FEMALE DRIVER DROVE SUV INTO SEVERAL FEET OF RUNNING WATER AT NE 144TH AND ROCKY HOLLOW RD WHERE WILLIAMS CREEK CROSSES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1411 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 042144
FFWEAX
MOC047-095-107-177-050330-
/X.NEW.KEAX.FF.W.0029.070704T2142Z-070705T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 PM CDT WED JUL 4 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CLAY COUNTY IN WEST CENTRAL MISSOURI
  NORTHERN JACKSON COUNTY IN WEST CENTRAL MISSOURI
  SOUTHWESTERN RAY COUNTY IN WEST CENTRAL MISSOURI
  WESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 1030 PM CDT

* AT 441 PM CDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING   
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BLUE
  SPRINGS...BUCKNER...COURTNEY...EXCELSIOR SPRINGS...GRAIN VALLEY...
  HIGGINSVILLE...INDEPENDENCE...LAWSON...OAK GROVE...ODESSA...
  RAYTOWN...RICHMOND...SUGAR CREEK...CRYSTAL LAKES AND EXCELSIOR
  ESTATES.

A TRAINED SPOTTER REPORTED 4 INCHES OF RAIN JUST EAST OF WOODS 
HEIGHTS IN WEST CENTRAL RAY COUNTY.


LAT...LON 3940 9401 3921 9396 3912 9373 3894 9370
      3897 9458 3948 9425

$$

ADOLPHSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 12:29 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jul 4, 12:29 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1229 PM CDT WED JUL 4 2007

..UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/ISSUED 625 AM CDT WED JUL 4 2007/

435 AM WED...
MAIN FORECAST CONCERN REMAINS THUNDERSTORM CHANCES FOR THE 4TH OF
JULY HOLIDAY.

EARLY THIS MORNING A WEAK COLD FRONT WAS PUSHING SOUTHEAST TOWARD
THE FORECAST AREA. AT 08Z...THE FRONT ROUGHLY STRETCHED ALONG A LINE
FROM OMAHA TO DES MOINES.  ISOLATED TO WIDELY SCATTERED CONVECTION
WAS CONFINED TO SOUTHERN IOWA IN ADVANCE OF THE FRONT. PREFERRED GFS
SOLUTION BRINGS THE BOUNDARY INTO THE FAR NORTHERN PORTIONS OF THE
FORECAST AREA DURING THE MID TO LATE MORNING TIME FRAME. NO REAL BIG
CHANGES TO THE GRIDS FOR THIS SYSTEM. STILL LOOKS LIKE A SCENARIO
WITH DECENT INSTABILITY DEVELOPING BY AFTERNOON WITH MINIMAL UPPER
SUPPORT...AND A WEAK SURFACE BOUNDARY.  WITH THIS IN MIND KEPT 30 TO
40 POPS TODAY...AS COVERAGE SHOULD BE QUITE SCATTERED IN NATURE.
WIDESPREAD SEVERE WEATHER STILL LOOKS MINIMAL...AS 0-6KM BULK SHEAR
WILL BE LESS THAN 20 KTS IN THE UNSTABLE AIRMASS AHEAD OF THE
FRONT.  MLCAPES DO GET UP TO 3000 J/KG FROM MIDDAY THROUGH AROUND 7
PM AS THE FRONT SLOWLY SAGS SOUTHWARD. THEREFORE THERE IS THE
POTENTIAL FOR SOME STRONG STORMS WITH ISOLATED WIND GUSTS
APPROACHING 40 TO 50 MPH.  IN ADDITION...PW VALUES WILL LIKELY BE
AROUND 1.5 INCHES...SO LOCATIONS UNDER THE SCATTERED STORMS COULD
RECEIVE A BRIEF SHOT OF LOCALLY HEAVY RAINFALL. IN THE PREVIOUS
AFD...THE EVENING SHIFT DID MENTION THE POTENTIAL OF AN INTERESTING
PATTERN SETTING UP TODAY FOR NON-MESO TORNADOES. STILL THINKING THIS
THREAT IS TOO LOW TO MENTION IN THE HWO. WHILE LOW LEVEL LAPSE RATES
WILL BE QUITE UNSTABLE...GFS SURFACE WINDS ARE BELOW 10 KTS ON
EITHER SIDE OF THE BOUNDARY TODAY WHICH WOULD REDUCE LOW-LEVEL
VORTICITY FIELDS.  HOWEVER...WILL BRIEF THE DAY SHIFT TO CLOSELY
MONITOR THE STRENGTH OF THE SURFACE WINDS TODAY IN THE EVENT THE
AFOREMENTIONED PATTERN BECOMES MORE FAVORABLE. FOR
TONIGHT...CONFINED LOW CHANCE POPS GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 44 CORRIDOR AS THIS REGION WILL HAVE THE BETTER
INSTABILITY FOR A FEW HOURS DURING THE EVENING.  KEPT SOME LIGHT
POPS ACROSS FAR SOUTHERN LOCATIONS EARLY THURSDAY AS THE DISSIPATING
FRONT WILL BE NEAR THE SOUTHERN EDGE OF THE FORECAST AREA.  FOR THE
REMAINDER OF THE WEEK...KEPT THE PREVIOUS DRY FORECAST GOING UNTIL
THE NEXT FRONT ENTERS THE PICTURE DURING THE MONDAY/TUESDAY
TIMEFRAME.  HOWEVER...A WEAK SECONDARY BOUNDARY IS PROGGED BY THE
GFS TO PUSH THROUGH THE AREA ON FRIDAY. MOS GUIDANCE HINTED AT SOME
SLIGHT POPS WITH THE SYSTEM ACROSS CENTRAL MISSOURI...BUT FOR NOW
DECIDED TO KEEP THE FORECAST DRY.

AS FOR TEMPERATURES...THERE DOESNT LOOK TO BE MUCH OF A COOL DOWN
WITH TODAYS FRONT. IR SATELLITE INDICATES THE BULK OF OVERNIGHT
CONVECTIVE DEBRIS WILL SPLIT THE FORECAST AREA.
THEREFORE...EXPECTING HIGHS TO REACH THE MIDDLE AND UPPER 80S.
THURSDAY AND FRIDAY SHOULD BE ABOUT THE SAME OR EVEN SLIGHTLY WARMER
THAN TODAY WITH UPPER 80S TO AROUND 90 EXPECTED.  WE COULD BE IN FOR
A BIG WARMUP FOR THE WEEKEND AS THE UPPER RIDGE ESTABLISHES ITSELF
ACROSS THE CENTRAL PLAINS AND 20+ DEG C 850MB TEMPERATURES
OVERSPREAD THE REGION. RIGHT NOW GRIDS HAVE HIGHS IN THE LOWER 90S
FOR THE UPCOMING WEEKEND...HOWEVER I WOULDNT BE SURPRISED IF SOME
LOCATIONS COULD HIT THE MIDDLE 90S BY SUNDAY.

SAW

&&

.AVIATION...

ACTIVITY BEGINNING TO DEVELOP NEAR MOBERLY AS OF 1230PM. SHOULD SEE
THIS ACTIVITY SLOWLY DEVELOP WESTWARD ALONG AND AHEAD OF THE COLD FRONT
WHICH IS SITUATED ACROSS NORTHERN MISSOURI THIS AFTERNOON. SEVERAL
OTHER BOUNDARIES SITUATED ACROSS THE AREA AND DIFFICULT TO ASSESS
EXACTLY WHERE THUNDERSTORMS WILL INITIATE. ATTM KEPT VCTS IN THE
TAFS UNTIL A BETTER HANDLE IS GAGED ON EXACT LOCATIONS OF SCATTERED
ACTIVITY. OTHERWISE...SHOULD SEE CONVECTION WEAKEN TOWARDS SUNSET AND
DISSIPATE SHORTLY THEREAFTER. EXPECT TO SEE SOME LIGHT HZ AGAIN
DEVELOP BY THE EARLY MORNING HOURS.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jul 4, 12:41 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 PM CDT WED JUL 4 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1241 PM CDT WED JUL 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FOR THIS AFTERNOON THE LOWER MISSOURI RIVER VALLEY WILL HAVE A
COUPLE OF FEATURES THAT WILL LIKELY FOCUS THUNDERSTORM DEVELOPMENT.
FIRST IS A COLD FRONT THAT EARLY THIS AFTERNOON WILL BE SITUATED FROM
JUST SOUTH OF KIRKSVILLE TO NORTH OF KANSAS CITY. THE MORE UNSTABLE
PORTION OF THIS FRONT WILL BE TOWARD THE KANSAS CITY AREA. A SECOND
FEATURE WILL BE AN OUTFLOW BOUNDARY THAT WILL BE LINED UP FROM NEAR
MOBERLY TO PAOLA. AS TEMPERATURES CLIMB INTO THE 86 TO 87 DEGREE
RANGE ALONG THESE BOUNDARIES...SCATTERED THUNDERSTORMS ARE EXPECTED
TO DEVELOP EARLY THIS AFTERNOON WITH A GENERAL MOVEMENT TO THE
SOUTHEAST. THESE STORMS WILL HAVE THE POTENTIAL OF PRODUCING DAMAGING
WINDS AND ONE INCH HAIL. ALSO THE STRONGER STORMS MAY PRODUCE HEAVY
PRECIPITATION WITH LOCALLY AN INCH TO AN INCH AND A HALF OF
RAIN...BUT WIDESPREAD HEAVY RAIN IS NOT EXPECTED.

THE STORMS WILL STILL BE POSSIBLE IN AREAS TO THE SOUTH OF A BOONVILLE
TO PAOLA LINE EARLY THIS EVENING...THEN DIMINISH AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF THUNDERSTORMS WILL EXIST AGAIN ON MONDAY IN NORTHERN
MISSOURI...SPREADING FURTHER TO THE SOUTH MONDAY NIGHT AND
TUESDAY AS ANOTHER FRONT MOVES THROUGH THE REGION. THE EXACT TIMING
AND STRENGTH OF THESE STORMS IS STILL UNCERTAIN. WATCH FOR LATER
STATEMENT IN REGARDS TO THIS THUNDERSTORM POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON IN AREAS FROM KANSAS
CITY TO MOBERLY...SOUTHWARD...AND THIS EVENING IN AREAS SOUTH OF A
PAOLA TO BOONVILLE LINE.

PC

In the hours before

Special weather statement, Jul 4, 3:33 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
333 PM CDT WED JUL 4 2007

KSZ103>105-MOZ028-042100-
JOHNSON-LEAVENWORTH-PLATTE-WYANDOTTE-
333 PM CDT WED JUL 4 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHERN JOHNSON...SOUTHERN
LEAVENWORTH...SOUTHERN PLATTE AND WYANDOTTE COUNTIES UNTIL 400 PM
CDT...

AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
WEATHERBY LAKE TO TONGANOXIE...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS WILL BE NEAR...
  BASEHOR BY 340 PM CDT.
  TONGANOXIE BY 345 PM CDT.
  PARKVILLE BY 355 PM CDT.
  BONNER SPRINGS...EDWARDSVILLE...LINWOOD AND 6 MILES NORTH OF LAKE
  QUIVIRA BY 400 PM CDT.

THE TOWNS OF WALDRON...FAIRMOUNT...JARBALO...WOLCOTT...PIPER...
POMEROY...BEVERLY HILLS...MAYWOOD...MUNCIE AND LAKE OF THE FOREST ARE
ALSO IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

21
Special weather statement, Jul 4, 3:38 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
338 PM CDT WED JUL 4 2007

KSZ104-MOZ029-030-037-038-042115-
CLAY-JACKSON-LAFAYETTE-RAY-WYANDOTTE-
338 PM CDT WED JUL 4 2007

...SIGNIFICANT WEATHER ALERT FOR EASTERN WYANDOTTE...JACKSON...
SOUTHERN CLAY...SOUTHWESTERN RAY AND WESTERN LAFAYETTE COUNTIES UNTIL
415 PM CDT...

AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ORRICK TO KANSAS
CITY KANSAS...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS WILL BE NEAR...
  SIBLEY BY 345 PM CDT.
  KANSAS CITY BY 350 PM CDT.
  SUGAR CREEK BY 355 PM CDT.
  INDEPENDENCE...MISSION WOODS...WESTWOOD HILLS AND BUCKNER BY 405 PM
  CDT.
  LEVASY BY 410 PM CDT.
  RAYTOWN...LAKE TAPAWINGO...BLUE SPRINGS AND 6 MILES NORTH OF GRAIN
  VALLEY BY 415 PM CDT.

THE TOWNS OF RANDOLPH...BIRMINGHAM...OAKS...OAKWOOD...OAKWOOD PARK...
FLEMING...MAYWOOD AND NAPOLEON ARE ALSO IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

21
Local storm report, Jul 4, 4:15 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             1 E MERRIAM             39.02N 94.67W
07/04/2007  E0.75 INCH       JOHNSON            KS   LAW ENFORCEMENT

&&

GAMIS
Special weather statement, Jul 4, 4:17 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
417 PM CDT WED JUL 4 2007

MOZ038-044-042145-
JOHNSON-LAFAYETTE-
417 PM CDT WED JUL 4 2007

...SIGNIFICANT WEATHER ALERT FOR LAFAYETTE AND NORTHEASTERN JOHNSON
COUNTIES UNTIL 445 PM CDT...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HIGGINSVILLE...MOVING SOUTHEAST AT 15 MPH.

THIS STORM WILL BE NEAR...
  CONCORDIA BY 445 PM CDT.

THE TOWN OF AULLVILLE IS ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

21
Local storm report, Jul 4, 4:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
428 PM CDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     BLUE SPRINGS            39.02N 94.27W
07/04/2007  E60 MPH          JACKSON            MO   TRAINED SPOTTER

            JUST SOUTH OF INTERSTATE 70.

&&

GAMIS
Special weather statement, Jul 4, 4:34 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
434 PM CDT WED JUL 4 2007

MOZ037-038-044-042200-
JACKSON-JOHNSON-LAFAYETTE-
434 PM CDT WED JUL 4 2007

...SIGNIFICANT WEATHER ALERT FOR JACKSON...NORTHWESTERN JOHNSON AND
SOUTHWESTERN LAFAYETTE COUNTIES UNTIL 500 PM CDT...

AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WELLINGTON TO
LEAWOOD...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS WILL BE NEAR...
  GRAIN VALLEY BY 445 PM CDT.
  OAK GROVE BY 450 PM CDT.
  LAKE LOTAWANA...GREENWOOD...LONE JACK AND LEES SUMMIT BY 500 PM
  CDT.

THE TOWNS OF NAPOLEON...UNITY VILLAGE...BATES CITY...TARSNEY LAKES
AND LAKE LAFAYETTE ARE ALSO IN THE PATH OF THESE STORMS.

SMALL HAIL...HEAVY RAIN...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 2:47 PM CDTSevere Thunderstorm WarningEAXCarroll, Ray, Saline43 min
Jul 4, 3:53 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray37 min

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.